# SDR DALA2021081804784

- Difficulty date: August 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 50,942 hours, 26,617 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3142 - UPON START OF APU AT ENGAGE OF PACKS. WE GOT THE "DIRTY SOCK SMELL". CORRECTIVE ACTION: ACCOMPLISHED AMDS WC 0550. FOUND APU AT FAULT. ACCOMPLISHED DECONTAMINATION OF ECS PER AMDS WORK CARD 2100-2005. ALL LEAK AND OPS CHECKS GOOD. (7971088)
